advertisement
Question
Posted by: Petty | 2009-09-07

loosing wheight everyday

I have been taking a mixture of Cinnamon,Honey and hot water everyday,i' m now terribly loosing wheight but sometimes i' m shivering especially in the mornings,I' m still loosing wheight even if i stopped takeing that mixture.I am starting to be nervous,please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Petty
Please go straight to your medical dr or a hospital for a checkup. You must be examined to find out if it is the cinnamon mixture that is causing this rapid loss of weight or if you have an underlying illness.
So go straight to your dr or the nearest hospital.
Holding thumbs that this condition can be sorted out.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Paula Quinn | 2009-09-07

What amounts of each are you using?

Reply to Paula Quinn

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement